MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI FUNNEL 12F G-TUBE; GASTROINTESTINAL TUBE AND ACCESSORIES

BARD ACCESS SYSTEMS TRI FUNNEL 12F G-TUBE; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 000712
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of ngzk4425 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (ngzk4425) have been reported from the same facility.Device not returned yet.
 
Event or Problem Description
It was reported that one day after the probe installation, it presented a leak.The cuff was tested before use with 3 ml of distilled water.It was necessary to change the product.The patient was already using the probe previously.The probe was passed in an outpatient procedure, with use of nan diet (infant formula).This file addresses sample #1.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed and was determined to be manufacturing related.One 12 fr tri-funnel feeding catheter was returned for evaluation.An initial visual observation showed use residue throughout the sample.Tensile weakness was observed approximately 1 cm distal to the end of the taper of the hub.The sample was pressurized with water and a small, spraying leak was observed approximately 1 cm distal to the end of the taper of the hub.A microscopic observation revealed a small ¿s¿-shaped split in the catheter.The edges of the split were observed to be well-defined but irregular and the surface texture of the split was observed to be mostly granular in texture.Indentations were observed in the catheter material opposite the split.A lot history review (lhr) of ngzk4425 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (ngzk4425) have been reported from the same facility.
 
Event or Problem Description

Brand Name
TRI FUNNEL 12F G-TUBE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6919346
Report Number3006260740-2017-01780
Device Sequence Number16368421
Product Code KNT
UDI-Device Identifier00801741037115
UDI-Public(01)00801741037115
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000712
Device Catalogue Number000712
Device Lot NumberNGZK4425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 MO